Alert archive / Oregon / Wind Advisories in 2014

Wind Advisory 12, NWS Pendleton, OR

March 6, 20149 counties in Oregon; Klickitat County, Yakima County, Washington

NWS Pendleton, OR issued this wind advisory at Mar 6, 2014, 4:19 AM PST for 9 counties in Oregon; Klickitat County, Yakima County, Washington. It took effect at Mar 6, 2014, 5:00 AM PST. It was in force for 14 hr.

The area

The counties it named.

The facts

Issued
Mar 6, 2014, 4:19 AM PST (12:19 UTC)
In effect from
Mar 6, 2014, 5:00 AM PST
Expired
Mar 6, 2014, 7:00 PM PST
In force
14 hr
Issued by
NWS Pendleton, OR

Counties Crook County, OR, Deschutes County, OR, Gilliam County, OR, Grant County, OR, Jefferson County, OR, Morrow County, OR, Sherman County, OR, Wasco County, OR, Wheeler County, OR, Klickitat County, WA, Yakima County, WA

The radar

The Pendleton radar (KPDT), 144 km from the middle of the area, began a volume at 12:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Salem/Mcnary, OR (KSLE), launched 12:00Z, 0.3 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Salem/Mcnary, OR at 12:00Z on 2014-03-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 9 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Salem/Mcnary, OR at 12:00Z on 2014-03-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 216 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
9 J/kg
Mixed-layer CIN
-40 J/kg
Mixed-layer LCL
819 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
216 m²/s²
0-3 km storm-relative helicity
356 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

580 
WWUS76 KPDT 061219
NPWPDT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PENDLETON OR
419 AM PST THU MAR 6 2014

...VERY WINDY CONDITIONS TODAY FOR PORTIONS OF CENTRAL AND NORTH
CENTRAL OREGON AS WELL AS SOUTH CENTRAL WASHINGTON...

.ANOTHER WEATHER SYSTEM WILL MOVE INTO THE REGION TODAY AND
TONIGHT. TIGHT SURFACE PRESSURE GRADIENTS AND STRONG WINDS ALOFT
MIXING DOWN TO THE SURFACE AHEAD OF THIS SYSTEM WILL CREATE FAVORABLE
CONDITIONS FOR STRONG WINDS TO OCCUR TODAY THROUGH EARLY THIS
EVENING.

ORZ508-510-511-062300-
/O.NEW.KPDT.WI.Y.0012.140306T1300Z-140307T0300Z/
FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON-
NORTH CENTRAL OREGON-CENTRAL OREGON-
INCLUDING THE CITIES OF...HEPPNER...CONDON...FOSSIL...DUFUR...
MAUPIN...BEND...MADRAS...PRINEVILLE...REDMOND
419 AM PST THU MAR 6 2014

...WIND ADVISORY IN EFFECT UNTIL 7 PM PST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM PST THIS EVENING. 

* TIMING: WINDS WILL INCREASE EARLY THIS MORNING AND CONTINUE
  THROUGH EARLY THIS EVENING AND THEN DIMINISH BY LATE EVENING.

* WINDS: 25 TO 35 MPH WITH GUSTS TO 50 MPH.

* IMPACTS: STRONG WINDS WILL MAKE TRAVEL DIFFICULT FOR HIGH
  PROFILE VEHICLES ON AREA ROADWAYS. LOOSE OBJECTS CAN BE PICKED
  UP BY THE WINDS AND THROWN LONG DISTANCES. TREES WITH WEAK ROOT
  SYSTEMS CAN BE BLOWN DOWN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST
BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS
OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR
ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/PENDLETON.

&&

$$

ORZ505-062300-
/O.NEW.KPDT.WI.Y.0012.140306T1300Z-140307T0300Z/
JOHN DAY BASIN-
INCLUDING THE CITIES OF...DAYVILLE...JOHN DAY...MITCHELL...
MONUMENT...SPRAY
419 AM PST THU MAR 6 2014

...WIND ADVISORY IN EFFECT UNTIL 7 PM PST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM PST THIS EVENING. 

* TIMING: WINDS WILL INCREASE EARLY THIS MORNING AND CONTINUE
  THROUGH EARLY THIS EVENING AND THEN DIMINISH BY LATE EVENING.

* WINDS: 25 TO 35 MPH WITH GUSTS TO 50 MPH OVER THE WESTERN
  PORTION OF THE JOHN DAY BASIN...ESPECIALLY NEAR THE CITY OF
  MITCHELL. IN THE EASTERN SIDE OF THE JOHN DAY BASIN WINDS WILL
  BE 15 TO 25 MPH WITH GUSTS TO 35 MPH.

* IMPACTS: STRONG WINDS WILL MAKE TRAVEL DIFFICULT FOR HIGH
  PROFILE VEHICLES ON AREA ROADWAYS. LOOSE OBJECTS CAN BE PICKED
  UP BY THE WINDS AND THROWN LONG DISTANCES. TREES WITH WEAK ROOT
  SYSTEMS CAN BE BLOWN DOWN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST
BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS
OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR
ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/PENDLETON.

&&

$$

WAZ027-521-062300-
/O.NEW.KPDT.WI.Y.0012.140306T1300Z-140307T0300Z/
YAKIMA VALLEY-SIMCOE HIGHLANDS-
INCLUDING THE CITIES OF...NACHES...SUNNYSIDE...TOPPENISH...
YAKIMA...BICKLETON...GOLDENDALE
419 AM PST THU MAR 6 2014

...WIND ADVISORY IN EFFECT UNTIL 7 PM PST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM PST THIS EVENING. 

* TIMING: WINDS WILL INCREASE EARLY THIS MORNING AND CONTINUE
  THROUGH EARLY THIS EVENING AND THEN DIMINISH BY LATE EVENING.

* WINDS: 25 TO 35 MPH WITH GUSTS TO 50 MPH. IN THE YAKIMA VALLEY
  THE WINDS WILL BE STRONGEST IN THE SOUTHWEST PART OF THE VALLEY.

* IMPACTS: STRONG WINDS WILL MAKE TRAVEL DIFFICULT FOR HIGH
  PROFILE VEHICLES ON AREA ROADWAYS. LOOSE OBJECTS CAN BE PICKED
  UP BY THE WINDS AND THROWN LONG DISTANCES. TREES WITH WEAK ROOT
  SYSTEMS CAN BE BLOWN DOWN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST
BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS
OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR
ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/PENDLETON.

&&

$$
2 follow-up statements
944 
WWUS76 KPDT 062246
NPWPDT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PENDLETON OR
246 PM PST THU MAR 6 2014

...WINDY CONDITIONS THROUGH THIS EVENING...

.WIND CONDITIONS WILL CONTINUE THROUGH THIS EVENING THEN BEGIN TO
DECREASE AFTER SUNSET.

ORZ508-510-511-070300-
/O.CON.KPDT.WI.Y.0012.000000T0000Z-140307T0300Z/
FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON-
NORTH CENTRAL OREGON-CENTRAL OREGON-
INCLUDING THE CITIES OF...HEPPNER...CONDON...FOSSIL...DUFUR...
MAUPIN...BEND...MADRAS...PRINEVILLE...REDMOND
246 PM PST THU MAR 6 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING. 

* TIMING: WINDS WILL CONTINUE THROUGH THIS EVENING THEN DECREASE. 

* WINDS: 25 TO 35 MPH WITH GUSTS AROUND 45 MPH.

* IMPACTS: STRONG WINDS WILL MAKE TRAVEL DIFFICULT FOR HIGH 
  PROFILE VEHICLES ON AREA ROADWAYS. LOOSE OBJECTS CAN BE 
  PICKED UP BY THE WINDS AND THROWN LONG DISTANCES. TREES WITH 
  WEAK ROOT SYSTEMS CAN BE BLOWN DOWN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST
BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS
OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR
ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/PENDLETON.

&&

$$

ORZ505-070300-
/O.CON.KPDT.WI.Y.0012.000000T0000Z-140307T0300Z/
JOHN DAY BASIN-
INCLUDING THE CITIES OF...DAYVILLE...JOHN DAY...MITCHELL...
MONUMENT...SPRAY
246 PM PST THU MAR 6 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING. 

* TIMING: WINDS WILL CONTINUE THROUGH THIS EVENING THEN DECREASE.

* WINDS: 25 TO 30 MPH WITH GUSTS AROUND 45 MPH OVER THE WESTERN
  PORTION OF THE JOHN DAY BASIN...ESPECIALLY NEAR THE CITY OF
  MITCHELL. IN THE EASTERN SIDE OF THE JOHN DAY BASIN WINDS WILL
  BE 15 TO 25 MPH WITH GUSTS TO 35 MPH.

* IMPACTS: STRONG WINDS WILL MAKE TRAVEL DIFFICULT FOR HIGH 
  PROFILE VEHICLES ON AREA ROADWAYS. LOOSE OBJECTS CAN BE 
  PICKED UP BY THE WINDS AND THROWN LONG DISTANCES. TREES WITH 
  WEAK ROOT SYSTEMS CAN BE BLOWN DOWN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST
BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS
OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR
ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/PENDLETON.

&&

$$

WAZ027-521-070300-
/O.CON.KPDT.WI.Y.0012.000000T0000Z-140307T0300Z/
YAKIMA VALLEY-SIMCOE HIGHLANDS-
INCLUDING THE CITIES OF...NACHES...SUNNYSIDE...TOPPENISH...
YAKIMA...BICKLETON...GOLDENDALE
246 PM PST THU MAR 6 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING. 

* TIMING: WINDS WILL CONTINUE THROUGH THIS EVENING THEN DECREASE.

* WINDS: 25 TO 35 MPH WITH GUSTS TO AROUND 45 MPH. IN THE YAKIMA
  VALLEY THE WINDS WILL BE STRONGEST IN THE SOUTHWEST PART OF THE
  VALLEY EXTENDING EAST TOWARDS GRANDVIEW.

* IMPACTS: STRONG WINDS WILL MAKE TRAVEL DIFFICULT FOR HIGH 
  PROFILE VEHICLES ON AREA ROADWAYS. LOOSE OBJECTS CAN BE 
  PICKED UP BY THE WINDS AND THROWN LONG DISTANCES. TREES WITH 
  WEAK ROOT SYSTEMS CAN BE BLOWN DOWN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST
BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS
OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR
ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/PENDLETON.

&&

$$
526 
WWUS76 KPDT 070303
NPWPDT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PENDLETON OR
703 PM PST THU MAR 6 2014

ORZ508-510-511-070415-
/O.EXP.KPDT.WI.Y.0012.000000T0000Z-140307T0300Z/
FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON-
NORTH CENTRAL OREGON-CENTRAL OREGON-
INCLUDING THE CITIES OF...HEPPNER...CONDON...FOSSIL...DUFUR...
MAUPIN...BEND...MADRAS...PRINEVILLE...REDMOND
703 PM PST THU MAR 6 2014

...WIND ADVISORY WILL EXPIRE AT 7 PM PST THIS EVENING...

THE WIND ADVISORY WILL EXPIRE AT 7 PM PST THIS EVENING. 

THE WINDS ACROSS THE SOUTHERN BLUE MOUNTAIN FOOTHILLS...NORTH
CENTRAL...AND CENTRAL OREGON HAVE BEEN DECREASING EARLY THIS
EVENING. THE WINDS WILL CONTINUE TO DECREASE THROUGH THE
REMAINDER OF THE EVENING AS PRESSURE GRADIENTS WEAKEN. THUS THE
WIND ADVISORY FOR THESE AREAS HAS BEEN ALLOWED TO EXPIRE.

$$

ORZ505-070415-
/O.EXP.KPDT.WI.Y.0012.000000T0000Z-140307T0300Z/
JOHN DAY BASIN-
INCLUDING THE CITIES OF...DAYVILLE...JOHN DAY...MITCHELL...
MONUMENT...SPRAY
703 PM PST THU MAR 6 2014

...WIND ADVISORY WILL EXPIRE AT 7 PM PST THIS EVENING...

THE WIND ADVISORY WILL EXPIRE AT 7 PM PST THIS EVENING. 

THE WINDS ACROSS THE JOHN DAY BASIN HAVE BEEN DECREASING EARLY
THIS EVENING. THE WINDS WILL CONTINUE TO DECREASE THROUGH THE
REMAINDER OF THE EVENING AS PRESSURE GRADIENTS WEAKEN. THUS THE
WIND ADVISORY FOR THE JOHN DAY BASIN HAS BEEN ALLOWED TO EXPIRE.

$$

WAZ027-521-070415-
/O.EXP.KPDT.WI.Y.0012.000000T0000Z-140307T0300Z/
YAKIMA VALLEY-SIMCOE HIGHLANDS-
INCLUDING THE CITIES OF...NACHES...SUNNYSIDE...TOPPENISH...
YAKIMA...BICKLETON...GOLDENDALE
703 PM PST THU MAR 6 2014

...WIND ADVISORY WILL EXPIRE AT 7 PM PST THIS EVENING...

THE WIND ADVISORY WILL EXPIRE AT 7 PM PST THIS EVENING. 

THE WINDS ACROSS THE YAKIMA VALLEY AND THE SIMCOE HIGHLANDS HAVE
BEEN DECREASING EARLY THIS EVENING. THE WINDS WILL CONTINUE TO
DECREASE THROUGH THE REMAINDER OF THE EVENING AS PRESSURE
GRADIENTS WEAKEN. THUS THE WIND ADVISORY FOR THESE AREAS HAS BEEN
ALLOWED TO EXPIRE.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pendleton, OR wrote its last area forecast discussion before this wind advisory went out at Mar 6, 3:33 AM PST, 46 minutes earlier.

Area forecast discussion, Mar 6, 3:33 AM PST, 46 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PENDLETON OR
333 AM PST THU MAR 6 2014

UPDATED FOR AVIATION DISCUSSION

.SHORT TERM...TODAY THROUGH SATURDAY...THE WEATHER PATTERN STILL
REMAINS ACTIVE AS ONE SYSTEM DEPARTS THE AREA THIS MORNING WITH THE
NEXT WEATHER SYSTEM MOVING INTO THE CWA AGAIN BY THIS AFTERNOON. IT
WILL BRING ANOTHER SURGE OF MOISTURE WITH MORE RAIN. SNOW LEVELS
WILL REMAIN HIGH SO SNOW WILL ONLY FALL OVER THE HIGHEST PEAKS. THE
RECENT RAINS COMBINED WITH THIS NEXT PERIOD OF RAIN AND CONTINUED
MOUNTAIN SNOW MELT WILL TO LEAD TO ADDITIONAL RISING RIVERS AND
STREAMS THROUGH FRIDAY MORNING. EXPECT UP TO 1 TO 1.5 INCHES OF RAIN
ALONG THE CASCADE EAST SLOPES WITH UP TO A FEW TENTHS OF AN INCH IN
THE LOWER ELEVATIONS THROUGH TONIGHT. THE BLUES MAY SEE UP TO A HALF
INCH OF ADDITIONAL RAINFALL. THESE RAINFALL AMOUNTS MAY BE ENOUGH TO
PUSH MORE RIVERS AND STREAMS UP TO THEIR BANKFULL LEVELS. THUS THE
MAIN CONCERN DURING THIS PART OF THE SHORT TERM CONTINUES TO BE
POSSIBLE FLOODING OF SMALL STREAMS AND CREAKS. SO FAR THERE HASN'T
BEEN ANY FLOODING REPORTED BUT SEVERAL STREAMS ARE RISING TO NEAR OR
JUST OVER BANKFULL. AN AREAL FLOOD WATCH WILL REMAIN IN EFFECT
THROUGH TONIGHT INTO FRIDAY MORNING. THERE IS ALSO A RIVER STATEMENT
THAT WAS ISSUED FOR THE RIVERS THAT HAVE OR ARE EXPECTED TO RISE TO
THEIR BANKFULL LEVELS. THIS NEXT WEATHER SYSTEM WILL EXIT THE REGION
BY FRIDAY MORNING WITH A RIDGE OF HIGH PRESSURE BUILDING INTO THE
PACIFIC NORTHWEST BY FRIDAY AFTERNOON WHICH WILL CONTINUE INTO
SATURDAY. THIS WILL BRING A BREAK IN THE WEATHER WITH SOME DRIER
CONDITIONS THAT WILL CONTINUE INTO SATURDAY. TEMPERATURES WILL
CONTINUE TO BE QUITE MILD THROUGH THE SHORT TERM WITH HIGHS IN THE
UPPER 50S TO LOWER 60S IN THE LOWER ELEVATIONS AND MID 40S TO MID
50S OVER THE MOUNTAIN PASSES. IT WILL BE BREEZY TO WINDY IN MANY
AREAS TODAY AND TONIGHT AND THEN WINDS ARE EXPECTED TO DIMINISH ON
FRIDAY AS THE UPPER RIDGE BUILDS INTO THE REGION. 88

.LONG TERM...SATURDAY NIGHT THROUGH WEDNESDAY NIGHT...MODELS ARE IN
PRETTY GOOD AGREEMENT FOR THE WEEKEND...WITH A FRONTAL SYSTEM MOVING
ACROSS THE AREA SATURDAY NIGHT THROUGH MOST OF THE DAY SUNDAY.  QPF
AMOUNTS ALONG THE MOUNTAINS CONTINUE TO RANGE FROM A HALF AN INCH TO
AN INCH OVER THE BLUE MOUNTAINS...AND HIGHER AMOUNTS ALONG THE EAST
SLOPES OF THE CASCADE CREST.  LOWER ELEVATIONS LOOK TO PICK UP
AROUND A QUARTER OF AN INCH AS WELL.  MOST OF THE FORECAST AREA WILL
BE UNDER LIGHT TO MODERATE PRECIPITATION BY SUNRISE ON SUNDAY...WITH
LINGERING SHOWERS ALONG NORTHEAST OREGON THROUGH MONDAY MORNING.

COOLER AIR WILL SETTLE IN BEHIND THE FRONTAL SYSTEM MONDAY ONWARD.
OVERALL MODELS ARE TRYING TO BUILD A RIDGE OF HIGH PRESSURE IN
BEHIND SUNDAY NIGHTS FRONT...BUT THERE ARE SOME DISCREPANCIES
BETWEEN THE MODELS.  ONE MODEL BRINGS IN A QUICK SHORTWAVE ON MONDAY
NIGHT INTO TUESDAY...WITH SOME LIGHT SNOW SHOWERS ALONG THE
WASHINGTON CASCADES...AND THE BLUE MOUNTAINS...WHILE THE OTHER MODEL
HOLDS ON TO A DRY RIDGE OF HIGH PRESSURE.  AFTER THE SHORTWAVE
PUSHES OUT FROM THE PREVIOUS MENTIONED MODEL...IT THEN TRANSITIONS
TO A DRY RIDGE OF HIGH PRESSURE.  OVERALL...SEEMS THAT THERE IS A
FAVORABLE CHANCE THAT MOSTLY DRY CONDITIONS WITH MILD TEMPERATURES
WILL CONTINUE ACROSS THE PACIFIC NORTHWEST EARLY TO MID NEXT WEEK.
WEBER

&&

.AVIATION...12Z TAFS...SCATTERED SHOWERS WILL BE POSSIBLE THROUGH
THE DAY. WINDS AT KRDM, KBDN, KPSC, KALW AND KPDT WILL BE BREEZY TO
WINDY THROUGH MUCH OF THIS PERIOD. BREEZY WINDS WILL EVENTUALLY
ARRIVE AT KDLS AND KYKM.  SOME OF THESE WINDS WILL TAPPER OFF AFTER
SUNSET TONIGHT...WHILE OTHER SITES WILL REMAIN BREEZY TO WINDY.
WEBER

&&

.PRELIMINARY POINT TEMPS/POPS...
PDT  57  40  57  35 /  50  30  10  10
ALW  59  42  57  39 /  50  40  10  10
PSC  61  40  61  37 /  50  30  10   0
YKM  58  34  58  33 /  60  30  10   0
HRI  61  41  61  36 /  50  30  10   0
ELN  56  34  55  34 /  60  30  10  10
RDM  57  32  57  29 /  50  30  10   0
LGD  55  36  53  33 /  70  40  20  10
GCD  54  34  54  33 /  60  40  10  10
DLS  58  39  59  37 /  70  30  10  10

&&

.PDT WATCHES/WARNINGS/ADVISORIES...
OR...FLOOD WATCH THROUGH FRIDAY MORNING ORZ049-050-502-503-505>508.

WA...FLOOD WATCH THROUGH FRIDAY MORNING WAZ026-027-029-030-520-521.

&&

THREAT INDEX
TODAY : YELLOW
FRIDAY : GREEN
SATURDAY : GREEN

GREEN: NONE OR LIMITED NEED FOR WATCHES, WARNINGS, OR ADVISORIES.
YELLOW: A FEW WATCHES, WARNINGS, OR ADVISORIES POSSIBLE OR IN EFFECT.
RED: NUMEROUS WATCHES, WARNINGS, OR ADVISORIES POSSIBLE OR IN EFFECT.

FOR ADDITIONAL WEATHER INFORMATION, CHECK OUR WEB SITE AT...
WWW.WEATHER.GOV/PENDLETON

88/89/89
Hazardous weather outlook, Mar 5, 9:27 PM PST, 6 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PENDLETON OR
927 PM PST WED MAR 5 2014

WAZ026-520-070530-
KITTITAS VALLEY-EAST SLOPES OF THE WASHINGTON CASCADES-
927 PM PST WED MAR 5 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
WASHINGTON.

.DAY ONE...TONIGHT

RAIN IS EXPECTED TONIGHT. THIS COMBINED WITH WARM TEMPERATURES
RESULTING IN SNOW MELT WILL CAUSE RIVERS AND STREAMS TO RISE.

AN URBAN AND SMALL STREAM FLOOD ADVISORY IS IN EFFECT UNTIL 6 PM
PST THURSDAY FOR KITTITAS COUNTY. FOR DETAILS REGARDING THE URBAN
AND SMALL STREAM ADVISORY, PLEASE REFER TO NWS HAZARD PRODUCT ID
PDXFLSPDT.

A FLOOD WATCH REMAINS IN EFFECT THROUGH FRIDAY MORNING FOR YAKIMA
AND KLICKITAT COUNTIES. FOR DETAILS REGARDING THE FLOOD WATCH,
PLEASE REFER TO NWS HAZARD PRODUCT ID PDXFFAPDT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

ADDITIONAL RAIN IS EXPECTED ON THURSDAY. THIS COMBINED WITH
CONTINUED WARM TEMPERATURES AND ADDITIONAL SNOW MELT WILL CAUSE
RIVERS AND STREAMS TO RISE FURTHER OVER THE NEXT SEVERAL DAYS.
THE FLOOD WATCH REMAINS IN EFFECT THROUGH FRIDAY MORNING. FOR
DETAILS REGARDING THE FLOOD WATCH, PLEASE REFER TO NWS HAZARD
PRODUCT ID PDXFFAPDT.

ORZ049-050-502-503-505>508-WAZ027-029-030-521-070530-
GRANDE RONDE VALLEY-WALLOWA COUNTY-
NORTHERN BLUE MOUNTAINS OF OREGON-
SOUTHERN BLUE MOUNTAINS OF OREGON-JOHN DAY BASIN-OCHOCO-
JOHN DAY HIGHLANDS-
FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON-
FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON-YAKIMA VALLEY-
FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON-
NORTHWEST BLUE MOUNTAINS OF WASHINGTON-SIMCOE HIGHLANDS-
927 PM PST WED MAR 5 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
OREGON...NORTHEAST OREGON...SOUTH CENTRAL WASHINGTON AND
SOUTHEAST WASHINGTON.

.DAY ONE...TONIGHT

RAIN IS EXPECTED TONIGHT AS A COLD FRONT MOVES ACROSS THE REGION.
THIS COMBINED WITH WARM TEMPERATURES RESULTING IN SNOW MELT WILL
CAUSE RIVERS AND STREAMS TO RISE. A FLOOD WATCH REMAINS IN EFFECT
THROUGH FRIDAY MORNING. FOR DETAILS REGARDING THE FLOOD WATCH,
PLEASE REFER TO NWS HAZARD PRODUCT ID PDXFFAPDT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

ADDITIONAL RAIN IS EXPECTED ON THURSDAY. THIS COMBINED WITH
CONTINUED WARM TEMPERATURES AND ADDITIONAL SNOW MELT WILL CAUSE
RIVERS AND STREAMS TO RISE FURTHER OVER THE NEXT SEVERAL DAYS.
THE FLOOD WATCH REMAINS IN EFFECT THROUGH FRIDAY MORNING. FOR
DETAILS REGARDING THE FLOOD WATCH, PLEASE REFER TO NWS HAZARD
PRODUCT ID PDXFFAPDT.

ORZ509-511-070530-
EAST SLOPES OF THE OREGON CASCADES-CENTRAL OREGON-
927 PM PST WED MAR 5 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL OREGON.

.DAY ONE...TONIGHT

A COLD FRONT WILL BRING ADDITIONAL RAIN TONIGHT IN CENTRAL OREGON.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

UNSETTLED WEATHER WILL CONTINUE ON THURSDAY AS ANOTHER WEATHER
SYSTEM MOVES ACROSS THE REGION. THIS WILL RESULT IN MORE RAIN.
A BREAK IN THE WEATHER IS EXPECTED ON FRIDAY INTO SATURDAY BEFORE
THE ANOTHER WEATHER SYSTEM MOVES INTO THE REGION SATURDAY NIGHT
AND SUNDAY. A DRIER WEATHER PATTERN IS THEN EXPECTED TO DEVELOP
BEGINNING MONDAY.

In the hours before

Local storm report, Mar 5, 11:07 PM PST, 5 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PENDLETON OR
1107 PM PST WED MAR 05 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 PM     HEAVY RAIN       2 N MEACHAM             45.53N 118.42W
03/05/2014  M1.02 INCH       UMATILLA           OR   TRAINED SPOTTER

            MEASURED 1.02 INCHES OF RAINFALL SINCE 6 AM TODAY.

&&

POLAN

The office that day

Everything else NWS Pendleton, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 6, 10:35 AM PSTRiver Flood WatchPDTUmatilla, Union, Wallowa12 hr
Mar 6, 10:35 AM PSTRiver Flood WatchPDTUmatilla12 hr
Mar 5, 6:15 PM PSTAreal Flood AdvisoryPDTKittitas36 hr
Mar 6, 4:44 AM PSTRiver Flood WarningPDTKlickitat19 hr

Nearby

Wind Advisories in Oregon, 2014Wind Advisories in Washington, 2014Every wind advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.